We consider N + 1-dimensional Polya random walks with stopping limit described by a symmetric function of N coordinates. For such plans we obtain the asymptotic distribution of the number of exits realized r times.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Ya. P. Lumel'skii, “Random walks corresponding to generalized urn schemes,” Dokl. Akad. Nauk SSSR,209, No. 6 (1973).
Ya. M. L'vovskii, “Random allocation of particles to cells corresponding to a Polya distribution,” Statisticheskie Metody Otsenivaniya i Proverki Gipotez, Perm' Univ. (1986).
V. A. Ivanov, G. I. Ivchenko, and Yu. I. Medvedev, Discrete Problems of Probability Theory, Itogi Nauki i Tekhniki, Teor. Veroyatn. Mat. Statistika. Teor. Kibern.,22 (1984).
V. F. Kolchin, B. A. Sevast'yanov, and V. P. Chistyakov, Random Allocations [in Russian], Moscow (1976).
V. F. Kolchin, Random Mappings [in Russian], Moscow (1984).
W. Feller, Introduction to Probability Theory and Its Applications [Russian translation], Vol. 1, Moscow (1984).
T. V. Ivanova, “Limit theorems in a scheme of successive filling of cells for a partition of them into groups,” Nauchn. Tr. Kuban. Univ. No. 247 (1977).
Ya. M. L'vovskii and E. G. Tsylova, “New asymptotic formulas for a multidimensional Polya distribution,” Dep. in VINITI, 1985, No. 7793-C.
E. G. Tsylova, “α-Generalized Poisson distribution,” Dep. in VINITI, 1985. No. 7794-C.
Wen Chen Chen, “Some local limit theorems in the symmetric Direchlet multinomials urn models,” Ann. Inst. Statist. Math.,33, No. 3 (1981).
Ya. P. Lumel'skii and Ya. M. L'vovskii, “Asymptotic expansions of some multidimensional discrete distributions,” Dep. in VINITI. 1979. No. 3155.
Translated from Statisticheskie Metody Otsenivaniya i Proverki Gipotez, pp. 130–143, 1988.
About this article
Cite this article
L'vovskii, Y.M. Random allocation for a class of polya plans. J Math Sci 56, 2481–2488 (1991). https://doi.org/10.1007/BF01096118
- Symmetric Function
- Asymptotic Distribution
- Random Allocation
- Polya Plan